# SDR 95FDEA01338

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623620
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD BAY ON STR 27R BS 740 ACCESS IS REQUIRED, FWD BAY STR 27R BS 680 TO 740.  REMOVED AND REPLACED WITH NEW STR, CORROSION WAS FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1.
